MathSciNet Relay Station
MathSciNet bibliographic data
MR1177477 35K55 (35Q99 73B30)
Evans, L. C.; Soner, H. M.; Souganidis, P. E. Phase transitions and generalized motion by mean curvature. Comm. Pure Appl. Math. 45 (1992), no. 9, 1097–1123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement